Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Probabilistic Turing machines and computability


Author: Eugene S. Santos
Journal: Proc. Amer. Math. Soc. 22 (1969), 704-710
MSC: Primary 94.45
MathSciNet review: 0249221
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Carlyle, Reduced forms for stochastic sequential machines, J. Math. Anal. Appl 7 (1963), 167–175. MR 0180460
  • [2] Martin Davis, Computability and unsolvability, McGraw-Hill Series in Information Processing and Computers, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0124208
  • [3] M. O. Rabin, Probabilistic automata, Information and Control 6 (1963), 230-245.
  • [4] Eugene Santos, Maximin sequential-like machines and chains, Math. Systems Theory 3 (1969), 300–309. MR 0266701
  • [5] A. M. Turing, On computable numbers, with an application to the entscheidungs problem, Proc. London Math. Soc. Ser. 2 42 (1936), 230-265.
  • [6] Vladeta Vučković, Basic theorems on Turing algorithms, Publ. Inst. Math. (Beograd) (N.S.) 1 (15) (1961), 31–65 (1962). MR 0204289

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94.45

Retrieve articles in all journals with MSC: 94.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249221-4
Article copyright: © Copyright 1969 American Mathematical Society